# SDR AALA20060343

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Terminal
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - FIRST OFFICERS MAP LIGHT INTERMITTANT AND THEN BEGAN TO SMOKE.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICER MAP LIGHT TERMINAL TAG.  NO EVIDENCE OF BURNING FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
